# SDR SWAA2022032548342

- Difficulty date: November 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 21,345 hours, 9,305 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY PANEL 192K (149A7753-3) IS DELAMINATED (OUTER LAYER OF FIBERGLASS PEELED OFF). / INSTALLED PANEL 149A7753-2 PER EA OTHER-53EA-07525 PANEL MUST BE REMOVED AND INSTALL SERVICEABLE 149A7753-3 PANEL WITHIN 7 DAYS
